MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR; BLOOD GLUCOSE METER

ASCENSIA DIABETES CARE US INC. CONTOUR; BLOOD GLUCOSE METER
Model Number 7151H
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's age and weight were not provided.
 
Event or Problem Description
The customer alleged to have purchased a contour meter in us and found that the meter was reading in mmol/l.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.Replacement meter kit and test strips were sent to the customer.
 
Additional Manufacturer Narrative
The customer did not return the device for evaluation.Therefore, a device manufacturing record was reviewed for the suspected contour meter and no manufacturing anomalies were found.Section h4 of the initial report indicated the device manufacture date for the contour meter with serial # (b)(6) as 14-apr-2005.The correct device manufacture date is 26-oct-2008.Section h4 has been updated with the correct information.
 
Additional Manufacturer Narrative
The customer returned the suspected contour meter and contour test strips for evaluation.However, the returned meter did not switch on even after changing the batteries.Therefore, the in-house testing could not be performed.

Brand Name
CONTOUR
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
MDR Report Key10949157
Report Number1810909-2020-00625
Device Sequence Number11468265
Product Code NBW
UDI-Device Identifier00301937151019
UDI-Public00301937151019
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number7151H
Device Catalogue Number7151H
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2021
Initial Date Received by Manufacturer 11/06/2020
Supplement Date Received by Manufacturer12/08/2020
04/24/2021
Initial Report FDA Received Date12/04/2020
Supplement Report FDA Received Date01/06/2021
05/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1